It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Michelle on May 04, 2000 at 06:42:33:

In Reply to: allergies giving me stomach problems...anyone else getting these symptoms?! posted by Sue Sherry on April 10, 2000 at 15:34:23:

I have recently moved to South Florida and have been experiencing the same symptoms. I have terrible allergies, and ever since I arrived a few months ago, I have noticed stomach problems. Specifically, a few days ago my allergies were terrible so I took Claritin for a few days. Following the Claritin, my nasal symptoms improved, but I then had gas, bloating, abdominal cramps, diarrhea, lack of appetite, etc. which is just now resolving. I also had been wondering if all could be connected to my allergies. I have been eating a ton of yogurt and taking acidophilus pills which seems to help the gastro symptoms.

Follow Ups

All times are GMT -7. The time now is 02:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!